MathSciNet Relay Station
MathSciNet bibliographic data
MR2485423 (2010c:33030) 33C50 (42B08 42C10 46E30)
Dai, Feng; Xu, Yuan Boundedness of projection operators and Cesàro means in weighted $L\sp p$ space on the unit sphere. Trans. Amer. Math. Soc. 361 (2009), no. 6, 3189–3221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement